The Fourier coefficients of continuous functions with respect to certain orthonormal systems
- Authors: Tsagareishvili V.S.1
-
Affiliations:
- Dzhavakhishvili Tbilisi State University
- Issue: Vol 99, No 3-4 (2016)
- Pages: 432-443
- Section: Article
- URL: https://journals.rcsi.science/0001-4346/article/view/149236
- DOI: https://doi.org/10.1134/S0001434616030135
- ID: 149236
Cite item
Abstract
The properties of the Fourier coefficients for some classes of functions with respect to both the Haar system and general orthonormal systems are studied. It is established that the results obtained in the paper cannot be strengthened.
About the authors
V. Sh. Tsagareishvili
Dzhavakhishvili Tbilisi State University
Author for correspondence.
Email: cagare@ymail.com
Georgia, Tbilisi
Supplementary files
